# SDR UIEA2021030200458

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 85,638 hours, 14,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH O/B FLAP FORE FLAP O/B TOP PANEL FOUND PUNCH HOLE.( PERFORMED PERMANENT METAL TO METAL HOT BOND REPAIR AS PER SRM 51-70-10 REPAIR 2 FIG 203. )
